# SDR MALA090042

- Difficulty date: March 13, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N457XJ
- Make and model: Saab 340B
- Aircraft serial: 340B457
- Aircraft time: 23,120 hours, 25,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY 20LN FAILED OPS TEST.  INSTALLED SERVICEABLE POWER SUPPLY P/N ON/OFF 3301-51, S/N ON 2076, S/N OFF 2038 IAW SAAB AMM 33-50-10.
